# SDR UPS06846616

- Difficulty date: March 29, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fs1640 L32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1640 L32L INTERNAL DOUBLER IS CRACKED AND HAS CORROSION.  CUT OUT DAMAGED AREA AT STA 1640 L32L INTERNAL DOUBLER IAW SRM 53-2-0.  FABRICATED AND INSTALLED FILLERS AND DOUBLER IAW UPS EO DC8-5330-24071-A, SAA EA NR 008-5312-01-A0138, DWG 5615377, SLH-SAT-06-00092C, BOEING SR NR 1-176290753, AND FAA FORM 8100-9 ALL DATED MARCH 31,2006.
